# SDR AALA202203244483

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A300*
- Aircraft serial: 10597
- Aircraft time: 1,367 hours, 385 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001MT
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF 40 KNOTS DUE TO ERRONEOUS BRAKE TEMP #3 HOT INDICATION. RETURNED TO GATE. REPLACED BRAKE #3 TEMPERATURE SENSOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-15.
